Pronunciation: a SEET a MIN five fen, DEX troe me THOR fan, gwye FEN e sin, SOO doe ee FED rin
Brand: Duraflu, robitus Cold Cough and also Flu, Theraflu Max-D major Cold & Flu
Do not take an ext of this medication than is recommended. An overdose of acetaminophen can damages your liver or cause death.
You are watching: Can you take robitussin and tylenol together
contact your medical professional at as soon as if you have actually nausea, pains in your top stomach, itching, lose of appetite, dark urine, clay-colored stools, or jaundice (yellowing of her skin or eyes).
In rarely cases, acetaminophen may cause a significant skin reaction. Stop acquisition this medicine and also call your doctor right away if you have actually skin redness or a rash that spreads and also causes blistering and peeling.
Acetaminophen is had in many mix medicines. Taking certain products together can cause you to acquire too lot acetaminophen which have the right to lead come a deadly overdose. check the label to view if a medicine has acetaminophen or APAP.
What is acetaminophen, dextromethorphan, guaifenesin, and pseudoephedrine?
Acetaminophen is a pain reliever and fever reducer.
Dextromethorphan is a cough suppressant. That affects the signals in the mind that cause cough reflex.
Guaifenesin is an expectorant. It help loosen congestion in her chest and also throat, make it less complicated to sneeze out with your mouth.
Pseudoephedrine is a decongestant the shrinks blood vessels in the sleep passages. Dilated blood ship can reason nasal congestion (stuffy nose).
Acetaminophen, dextromethorphan, guaifenesin, and also pseudoephedrine is a combination medicine offered to act headache, fever, body aches, cough, chest congestion, stuffy nose, and sinus congestion led to by allergies, the typical cold, or the flu.
Acetaminophen, dextromethorphan, guaifenesin, and pseudoephedrine may also be provided for functions not listed in this medicine guide.
You should not usage this medication if you room allergic to acetaminophen, dextromethorphan, guaifenesin, or pseudoephedrine.
Do not use this medicine if you have actually taken one MAO inhibitor in the previous 14 days. A dangerous drug interaction can occur. MAO inhibitors include isocarboxazid, linezolid, phenelzine, rasagiline, selegiline, and also tranylcypromine.
Ask a doctor or pharmacist if the is safe for girlfriend to take this medicine if you have other clinical conditions, especially:liver disease, alcoholism, or if you drink an ext than 3 alcoholic beverages per day; high blood pressure, love disease, coronary artery disease, or current heart attack; diabetes; glaucoma; epilepsy or other seizure disorder; enlarged prostate or urination problems; cough v mucus, or cough resulted in by emphysema or chronic bronchitis; pheochromocytoma (an adrenal gland tumor); or overactive thyroid.
It is not well-known whether acetaminophen, dextromethorphan, guaifenesin, and also pseudoephedrine will damage an unborn baby. carry out not usage this medication without your doctor"s advice if you are pregnant.
This medication may pass into breast milk and may injury a parenting baby. Decongestants may additionally slow breast milk production. Do not usage this medication without your doctor"s advice if you are breast-feeding a baby.
Artificially sweetened liquid medicine may contain phenylalanine. Inspect the medication label if you have actually phenylketonuria (PKU).
How must I take it this medicine?
Use specifically as directed on the label, or as prescribed by your doctor. Execute not usage in larger or smaller quantities or for longer than recommended. This medicine is commonly taken only for a quick time until your symptoms clean up.
Do no take more of this medication 보다 is recommended. An overdose of acetaminophen can damage your liver or reason death.
Do not offer this medicine to a kid younger 보다 4 year old. Always ask a doctor prior to giving cough or cold medication to a child. death can happen from the misuse of sneeze or cold medication in an extremely young children.
Dissolve one packet that the flour in at the very least 4 ounces of water. Line this mixture and also drink all of it best away.
Do not take for much longer than 7 work in a row. protect against taking the medicine and call your medical professional if girlfriend still have actually a fever after 3 job of use, girlfriend still have pain ~ 7 job (or 5 job if treating a child), if your symptoms acquire worse, or if you have a skin rash, recurring headache, or any kind of redness or swelling.
If you need surgery or medical tests, call the operated doctor or physician ahead the time if you have actually taken this medication within the past couple of days.
What wake up if I miss out on a dose?
Since this medicine is taken once needed, you may not it is in on a dosing schedule. If you are taking the medicine regularly, take the missed dose as soon as friend remember. Skip the missed dose if it is almost time because that your following scheduled dose. Do not take extra medication to make up the to let go dose.
Seek emergency medical attention or call the Poison assist line at 1-800-222-1222. An overdose of acetaminophen have the right to be fatal.
The very first signs of an acetaminophen overdose include loss that appetite, nausea, vomiting, stomach pain, sweating, and confusion or weakness. Later on symptoms may incorporate pain in your top stomach, dark urine, and also yellowing of your skin or the white skin - man of your eyes.
Ask a medical professional or pharmacist before using any other cold, allergy, pain, or sleep medication. Acetaminophen (sometimes abbreviated as APAP) is included in many combination medicines. Taking certain products together can cause you to obtain too lot acetaminophen which can lead come a deadly overdose. check the label to see if a medicine includes acetaminophen or APAP.
Avoid drink alcohol. That may increase your threat of liver damages while you are taking acetaminophen.
This medication may impair your reasoning or reactions. Be careful if you drive or do anything that calls for you to be alert.
Get emergency medical assist if friend have any of these signs the an allergic reaction: hives; an obstacle breathing; swelling of your face, lips, tongue, or throat.
In rare cases, paracetamol may reason a significant skin reaction that can be fatal. This can occur also if you have actually taken acetaminophen in the past and also had no reaction. Stop taking this medicine and also call your medical professional right away if you have actually skin redness or a rash the spreads and causes blistering and peeling. If you have this type of reaction, you must never again take any medicine that contains acetaminophen.
chest pain; fast, slow, or uneven love rate; significant dizziness, feeling choose you can pass out; atmosphere changes, confusion, hallucinations, tremor, seizure (convulsions); fever; little or no urinating; nausea, pains in your upper stomach, itching, lose of appetite, dark urine, clay-colored stools, jaundice (yellowing of your skin or eyes); or dangerously high blood press (severe headache, blurred vision, buzzing in her ears, anxiety, chest pain, uneven heartbeats, seizure).
Common side effects may include:dizziness, weakness; mild headache; soft nausea, diarrhea, upset stomach; dried mouth, nose, or throat; feeling nervous, restless, irritable, or anxious; or sleep difficulties (insomnia).
This is no a complete list of side effects and others might occur. Call your medical professional for medical advice around side effects. You might report side impacts to FDA at 1-800-FDA-1088.
What other drugs will influence this medicine?
Other medicine may communicate with acetaminophen, dextromethorphan, guaifenesin, and also pseudoephedrine, including prescription and also over-the-counter medicines, vitamins, and herbal products. Tell every of her health treatment providers around all medications you usage now and any medication you begin or stop using.
Where deserve to I get much more information?
Your pharmacist deserve to provide much more information around acetaminophen, dextromethorphan, guaifenesin, and also pseudoephedrine.
Remember, keep this and all other medicines out of the with of children, never ever share your drugs with others, and use this medication only for the clues prescribed.
See more: What Is The Smallest Whole Number ? Which Is The Smallest Whole Number
Every initiative has been made to ensure the the information listed by Cerner Multum, Inc. ("Multum") is accurate, up-to-date, and also complete, however no guarantee is made to the effect. Drug information included herein might be time sensitive. Multum information has actually been compiled for usage by healthcare practitioners and consumers in the unified States and also therefore Multum does no warrant that uses outside of the United claims are appropriate, uneven specifically suggested otherwise. Multum"s drug information does not endorse drugs, diagnose patient or introduce therapy. Multum"s drug details is one informational source designed to help licensed health care practitioners in caring for your patients and/or to serve consumers city hall this business as a complement to, and also not a substitute for, the expertise, skill, knowledge and judgment of health care practitioners. The absence of a warning because that a offered drug or drug mix in no way should be taken to suggest that the medicine or drug mix is safe, effective or appropriate for any given patient. Multum does no assume any kind of responsibility for any kind of aspect of healthcare administered v the assist of info Multum provides. The information contained herein is not intended come cover all feasible uses, directions, precautions, warnings, medicine interactions, allergic reactions, or disadvantage effects. If you have actually questions around the medicine you space taking, inspect with her doctor, nurse or pharmacist.
Your use of the content noted in this company indicates that you have actually read, understood and also agree to the End-User license Agreement, which deserve to be accessed by End-User patent Agreement, which can be accessed by clicking on this link.
This information does not change the advice that a doctor. Healthwise, Incorporated, disclaims any type of warranty or liability because that your usage of this information. Your use of this information means that friend agree come the regards to Use. Learn how we develop our content.
Healthwise, Healthwise because that every health decision, and also the Healthwise logo are trademarks of Healthwise, Incorporated.
NOTICE: This health and wellness information to be not developed by the university of Michigan health System (UMHS) and also may no necessarily reflect specific UMHS practices. For medical advice relating come your personal condition, you re welcome consult your doctor. Complete disclaimer